# SDR IXXA060595S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Zone 500
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT OUTBOARD FLAP UPPER SURFACE NUMBER THREE WEDGE FORWARD LEFT CORNER SEPARATED.  INJECTED ADHESIVE, AND BONDED AREA IAW DC8 SRM 51-1-9.
